Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1995, Volume 35, Number 2, Pages 192–210 (Mi zvmmf2442)  

Optimal establishment of the mean values of a non-stationary random process with a known variance

V. E. Podobedov

Moscow

Full text: PDF file (1850 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1995, 35:2, 151–165

Bibliographic databases:
UDC: 519.676
MSC: 60G12
Received: 08.02.1993

Citation: V. E. Podobedov, “Optimal establishment of the mean values of a non-stationary random process with a known variance”, Zh. Vychisl. Mat. Mat. Fiz., 35:2 (1995), 192–210; Comput. Math. Math. Phys., 35:2 (1995), 151–165

Citation in format AMSBIB
\Bibitem{Pod95}
\by V.~E.~Podobedov
\paper Optimal establishment of the mean values of a non-stationary random process with a known variance
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1995
\vol 35
\issue 2
\pages 192--210
\mathnet{http://mi.mathnet.ru/zvmmf2442}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1319803}
\zmath{https://zbmath.org/?q=an:0841.60022}
\transl
\jour Comput. Math. Math. Phys.
\yr 1995
\vol 35
\issue 2
\pages 151--165
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RE78600003}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2442
  • http://mi.mathnet.ru/eng/zvmmf/v35/i2/p192

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:130
    Full text:65
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021